New algebraic expressions for thermodiffusion in binary n-alkane mixtures
Article first published online: 1 NOV 2012
Copyright © 2012 Canadian Society for Chemical Engineering
The Canadian Journal of Chemical Engineering
Volume 91, Issue 6, pages 1168–1174, June 2013
How to Cite
Srinivasan, S. and Saghir, M. Z. (2013), New algebraic expressions for thermodiffusion in binary n-alkane mixtures. Can. J. Chem. Eng., 91: 1168–1174. doi: 10.1002/cjce.21752
- Issue published online: 10 MAY 2013
- Article first published online: 1 NOV 2012
- Manuscript Accepted: 19 JUN 2012
- Manuscript Revised: 18 JUN 2012
- Manuscript Received: 17 MAY 2012
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!